After taking depakote my scrotum enlarged and doctors said its from depakote
earnest; There is nothing I see that would say the Depakote would be what would cause this it does list the Scrotum problem and does list side effects of the skin like bumps redness etc. This is also a side effect listed.((( multiple swollen and inflamed skin lesions))) which could be mistaken for cellulitis. But nothing about it by itself causing cellulitis, But if you have these type side effects and itch them raw that could cause the problem or a good opening in your skin that bacteria etc could start and with the inflammation which is what Cellulitis. But Depakote would not be the direct cause of this. hope this helps.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2012 • 2 answers
Posted 13 Oct 2013 • 2 answers
Posted 11 Jan 2015 • 2 answers
Posted 6 Feb 2015 • 1 answer
Posted 9 Aug 2016 • 3 answers